# SDR CALA2022081002023

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 73,358 hours, 31,549 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Skin
- Part number: D57460378005
- Condition: Damaged
- Location: Rh Slat No.3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCH FOUND ON RH SLAT NO.3 INBD TRAILING EDGE SIDE CAUSED BY RUBBING ON 622BT PROTRODING SCREW HEAD. REQUIRES FURTHER EVALUATION. LTPR NR# 5001173902-0010. CREATED DMG REF GMM 06-35-05. THIS IS A CAT "A" RPR WITH NO REINSPECTION REQUIRED. PERFORMED REPAIR BY CUTTING OUT DAMAGE AND INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 57-44-21-300-011. THIS IS A CAT "A" RPR. BY LHT TECH 5H0885 & INSP 5H0619.
